# SDR ASAA0995534

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261118
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR TO SIDEWALL CAPSTRIP BS 727I-767 LT.  REMOVED AND REPLACED CAPSTRAP.
